The Failure of Ricardian Equivalence under Dynastic Altruism

Michel, Philippe and Thibault, Emmanuel (2007) The Failure of Ricardian Equivalence under Dynastic Altruism. Journal of Mathematical Economics, 43 (5). pp. 606-614.

[img]
Preview
Text
Download (139kB) | Preview
Official URL: http://tse-fr.eu/pub/8921
Item Type: Article
Language: English
Date: 2007
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
Divisions: TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:58
Last Modified: 07 Mar 2018 13:21
OAI ID: oai:tse-fr.eu:8921
URI: http://publications.ut-capitole.fr/id/eprint/2974

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year